# SDR USAA010385

- Difficulty date: April 16, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 47,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITION ANGLE WEB CORRODED 4 INCHES, STATION 1340/1360 AT STRINGER 27 RIGHT.  REMOVED AND REPLACED TA WEB, SRM 51-40-02.  (M)
